# SDR MALA030301

- Difficulty date: June 10, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OF FLIGHT 3555, LOWER DOOR NOT SHUT LIGHT ILLUMINATED.  MAINTENANCE VERIFIED ALL DOOR CLOSED.  CLEANED AFT CARGO DOOR OPEN SWITCH, OPS CHECK GOOD.  LIGHT OUT.  RETURN TO SERVICE.
